I had sex on June 1st and took Plan B on June 3rd then on June 8th I noticed reddish brownish discharge or blood i couldn't tell and it lasted for about 5-6 days but it was almost like spotting kinda off and on those past days. Then I had so much wet clear discharge it would drip out of me and sometimes it would drip down my legs it was so much , Then i think I am peeing a lot more than usual about 5-8 times a day but used to only go about 3 times a day. Also my breast are really sore and seem a lot bigger, and I've been waking up feeling sick with really bad cramps. This is my first time taking Plan B and I am really scared, so please give me as much detail as possible or any suggestions. Thank you
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Oct 2015 • 1 answer
Updated 1 Aug 2017 • 1 answer
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Updated 2 Aug 2017 • 2 answers
Updated 29 Jan 2018 • 1 answer
Updated 16 Jun 2018 • 2 answers